Publication
Title
A mathematical characterization of the Hirsch-index by means of minimal increments
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2013
ISSN
1751-1577
Volume/pages
7:2(2013), p. 388-393
ISI
000318377100016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2013
Last edited 18.11.2018
To cite this reference